Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

October 12, 2010Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 12, 2010, 12:58 AM EDT for Atlantic County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2010, 12:58 AM EDT (04:58 UTC)
Expired
Oct 12, 2010, 2:00 AM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WWUS81 KPHI 120458
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EDT TUE OCT 12 2010

NJZ017-018-020-022-023-025>027-120600-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-GLOUCESTER NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1258 AM EDT TUE OCT 12 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC... 
BURLINGTON...CAMDEN...CAPE MAY...GLOUCESTER AND OCEAN COUNTIES...

AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF ATLANTIC CITY... 
MOVING EAST AT 35 MPH. THESE THUNDERSTORMS WILL BE NEAR BEACH 
HAVEN...NORTH BEACH HAVEN AROUND 115 AM...HARVEY CEDARS AND BARNEGAT 
LIGHT AROUND 130 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. 
IN ADDITION...AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 
MINUTES. THIS MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING... 
AS WELL AS FLOODING OF POOR DRAINAGE AREAS.

EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER 
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES.

LAT...LON 3968 7412 3952 7425 3950 7433 3953 7434
      3953 7440 3949 7438 3949 7432 3945 7429
      3935 7441 3931 7455 3927 7483 3971 7491
      3982 7415 3975 7418 3972 7415 3975 7412
      3977 7415 3977 7412 3980 7413 3983 7408

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 12, 12:49 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 12, 12:49 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 AM EDT TUE OCT 12 2010

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH TONIGHT AS
A FEW WAVES OF LOW PRESSURE MOVE ALONG IT. THIS FRONT THEN SLIDES TO
THE SOUTH OF OUR AREA DURING TUESDAY. HIGH PRESSURE BRIEFLY BUILDS
INTO THE REGION FOR WEDNESDAY. A COLD FRONT APPROACHES FROM THE WEST
AND SWEEPS THROUGH BY THURSDAY NIGHT. A LOW PRESSURE SYSTEM IS THEN
FORECAST TO FORM ALONG THE FRONT AND INTENSIFY AS IT PASSES EAST OF
THE AREA ON FRIDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FOR
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE BEST CONVECTION IS NOW MOVING OFF THE SOUTHERN NEW JERSEY
COAST. MOST OF THIS ACTIVITY DEVELOPED ON OUTFLOW BOUNDARIES OF
CONVECTION TO THE NORTH....AS IT INTERSECTED MARGINALLY UNSTABLE
AIR IN PLACE. SOME OF THE STORMS APPEAR TO BE ELEVATED...AND SOME
OF THE WIND IS NOT MIXING DOWN THROUGH THE INVERSION.

WATCHING THE NEXT COMPLEX ACROSS SOUTH CENTRAL PENNSYLVANIA
APPROACH. THE MENTION OF SHOWERS AND THUNDERSTORMS WAS INCREASED
IN THIS AREA...AND FOR SOUTHEAST NEW JERSEY FOR THE NEXT COUPLE OF
HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY STRETCHED ACROSS THE REGION WILL GRADUALLY
SLIDE SOUTHWARD DURING TUESDAY, EVENTUALLY TO THE SOUTH OF THE
DELMARVA. BOTH THE NAM AND THE GFS INDICATE THE CHANCE FOR
ADDITIONAL SHOWERS AND PERHAPS ISOLATED T-STORMS THROUGH TUESDAY,
WITH THE MOST LIKELY AREAS OF PRECIPITATION SHIFTING SOUTHWARD
THROUGH THE DAY. ANY ISOLATED T-STORMS SHOULD NOT BE AS VIGOROUS AS
COMPARED TO THE OVERNIGHT OF MONDAY INTO TUESDAY.

BY LATE TUESDAY INTO WEDNESDAY, HIGH PRESSURE BUILDS SOUTH AND
EASTWARD INTO OUR REGION FROM SOUTHEASTERN CANADA. THE NAM AND GFS
INDICATE THAT SKIES SHOULD CLEAR OUT FAIRLY QUICKLY DURING THE EARLY
MORNING OF WEDNESDAY. THIS ALONG WITH RELATIVELY LIGHT NORTH WINDS
SHOULD PROVIDE FOR GOOD RADIATIONAL COOLING WITH LOW TEMPERATURES
RANGING FROM THE UPPER 30S IN THE POCONOS TO THE LOWER 50S IN
SOUTHERN DELAWARE. CLEAR SKIES AND SUNSHINE WILL FOLLOW FOR THE
DAYTIME ON WEDNESDAY AS HIGH PRESSURE BUILDS IN. A BLEND OF MET/MAV
GUIDANCE WAS USED FOR TEMPERATURES THROUGH THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
THERE ARE INITIAL COMMONALITIES AMONG THE MAJOR MODELS REGARDING
THE COASTAL SYSTEM THAT WILL DOMINATE THE EARLY PART OF THIS
PERIOD, AS THEY ALL BEGIN TO DEVELOP A SURFACE LOW NEAR THE
CAROLINA COAST IN RESPONSE TO THE APPROACHING MID LEVEL SYSTEM.
AFTER THAT, AS OFTEN IS THE CASE THIS FAR OUT, THEY BEGIN TO
DIVERGE SOME WITH THE GFS /AND IN THIS CASE THE GEFS/ BEING LESS
PROGRESSIVE THAN THE CANADIAN OR THE ECMWF. WITH THIS RUN, THE
FORMER TWO STACK AND SLOW THE SURFACE LOW BY THE TIME IT
APPROACHES CAPE COD AT 00Z SATURDAY, WHILE THE CANADIAN AND THE
ECMWF DO THE SAME NEAR MAINE. THE MODELS QUITE POSSIBLY WILL
CHANGE ALLIANCES AND NOT SETTLE ON AN ULTIMATE SOLUTION FOR A
LITTLE WHILE YET, AND WHERE THE SYSTEM PARKS THE SURFACE LOW IS
KEY TO HOW THE FIRST PART OF THE LONG TERM PLAYS OUT.

FOR NOW, WE ARE FOCUSING OUR BEST POPS EARLY IN THE PERIOD,
MAINTAINING A RATHER WINDY AND COOL FORECAST DURING THAT TIME FRAME,
AND THEN GOING WITH CONTINUITY REGARDING IMPROVEMENT AS THE PERIOD
WEARS ON.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONFIDENCE IS MODERATE TO HIGH IN THE BROAD SCALE AND GENERAL
FORECAST...BUT LOWER CONFIDENCE EXISTS IN THE SMALLER SCALE DETAILS.
CONDITIONS ARE EXPECTED TO BE MAINLY VFR OUTSIDE OF ANY CONVECTION
OR STRONGER SHOWERS TONIGHT AND VERY EARLY TUESDAY. SYNOPTICALLY,
LOW PRESSURE DEVELOPING OVER THE EASTERN GREAT LAKES AND EASTERN
OHIO VALLEY THIS AFTERNOON WILL STRENGTHEN A BIT AS IT MOVES THROUGH
PENNSYLVANIA LATE THIS AFTERNOON AND THIS EVENING...WITH THE LOW
PASSING THROUGH THE TAF SITES OVERNIGHT. A WEST-SOUTHWEST TO
SOUTHWEST FLOW OF 10 KNOTS OR LESS THIS AFTERNOON WILL BECOME MORE
SOUTHERLY AS SPEEDS DROP TO 6 KNOTS OR LESS BY THIS EVENING.
WINDS...WITH FAIRLY LIGHT SPEEDS SUCH THAT THE FORECAST MAY BE MORE
OF A SUGGESTION...WILL SHIFT TO WEST AND NORTHWEST OVERNIGHT AFTER
THE LOW AND FRONTAL PASSAGE...AND TO NORTH TUESDAY MORNING AS SPEEDS
INCREASE TO ABOUT 10 KNOTS BY MID AND LATE MORNING.

THE PLACEMENT AND STRENGTH OF PRECIPITATION IS PROBLEMATICAL FOR
LATE THIS AFTERNOON AND TONIGHT. SOUTHERN AREAS WOULD APPEAR TO BE
MORE UNSTABLE...WITH LIFTED INDICES DOWN TO MINUS 5 THIS EVENING...
BUT FORCING ALOFT IS NOT AS STRONG AS FURTHER NORTH. HOWEVER...
SOUTHERN AREAS WILL SEE THE UPPER WINDS INCREASE WITH TIME. PERHAPS
CONVECTION WILL BE MORE SCATTERED ALONG THE MASON-DIXON LINE AS IT
SPREADS EASTWARD INTO OUR SOUTHERN TAF SITES THIS EVENING. AN AREA
OF CONVECTION OVER NORTHWESTERN PENNSYLVANIA AT 18Z WAS MOVING
SOUTHEASTWARD...BUT MAY REDEVELOP NORTH AND/OR SOUTH DURING THIS
AFTERNOON ACCORDING TO MODEL UPWARD VERTICAL MOTION FIELDS. THE MAIN
AREA OF FORCING IS EXPECTED TO BE OVER NORTHERN PENNSYLVANIA LATE
TODAY AND DEVELOP INTO NORTHERN NEW JERSEY AND THE LOWER HUDSON
VALLEY BY THIS EVENING. ANY SCATTERED THUNDERSTORMS COULD BE STRONG
TO LOCALLY SEVERE GIVEN THE INSTABILITY...WHICH IS DUE TO COLD AIR
ALOFT...AND THE STRONG UPPER WIND FIELD. THUNDERSTORM TOPS MAY
APPROACH OR JUST EXCEED 35 THOUSAND FEET THIS EVENING.

AS THE LOW MOVES THROUGH TONIGHT...PRECIPITATION IS EXPECTED TO DROP
SOUTHEASTWARD WITH TIME. SO...WITH LOW CONFIDENCE...A VICINITY
SHOWER REMARK WAS USED TOWARD AND AROUND DARK ALONG WITH A CB
APPENDED TO THE CUMULUS...WITH THE TIMING EARLIER NORTH AND LATER
SOUTH. VFR SHOWERS WERE USED IN THE BODY OF THE FORECAST IN THE
EARLY OVERNIGHT PERIOD AND LINGERED INTO EARLY TUESDAY MORNING UNTIL
THE FRONT PASSES.

SOME STRATOCUMULUS AND LOTS OF MID AND HIGH CLOUDS ARE EXPECTED FOR
TUESDAY IN THE WAKE OF THE LOW ACCORDING TO MODEL SOUNDINGS...BUT
CONDITIONS SHOULD BE VFR.

.OUTLOOK...
VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY AS HIGH
PRESSURE BUILDS AND SKIES CLEAR. HOWEVER...SOME LIGHT GROUND FOG MAY
FORM LATE TUESDAY NIGHT ESPECIALLY AT THE MORE RURAL TAF SITES.
DETERIORATING CONDITIONS ARE FORECAST FOR THURSDAY AND ESPECIALLY
THURSDAY NIGHT INTO FRIDAY AS A POTENTIALLY STRONG STORM IS LOOKING
MORE LIKELY TO IMPACT OUR AREA. THIS MAY BRING MORE WIDESPREAD RAIN
ALONG WITH LOW CEILINGS AND STRONG GUSTY WINDS...WITH THE WINDS
LINGERING INTO SATURDAY.

&&

.MARINE...
CONDITIONS ARE FORECAST TO REMAIN GENERALLY BELOW SMALL CRAFT
ADVISORY CRITERIA...AT LEAST UNTIL LATER IN THE WEEK WHEN A
POTENTIALLY STRONG COASTAL STORM IS SEEN TO BREW. WEAK LOW PRESSURE
WILL MOVE EASTWARD THROUGH OUR AREA OVERNIGHT AND MOVE OFFSHORE
EARLY TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS THIS AFTERNOON AND
EARLY TONIGHT WILL BE SHIFTING TO NORTHWEST AND NORTH BEHIND THE
FRONT. SOME COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW...BUT WINDS
ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY CRITERIA TUESDAY NIGHT
INTO WEDNESDAY...AS 925 HPA WINDS WERE LOWER THAN PREVIOUS MODEL
RUNS AT LESS THAN 20 KNOTS.

SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THE LOW TONIGHT.
ANY THUNDERSTORM WHICH MOVES OVER THE COASTAL WATERS TONIGHT MAY BE
STRONG AND PRODUCE LOCALLY STRONG WIND GUSTS AND SOME HAIL.

WEAK HIGH PRESSURE WILL BUILD GRADUALLY WEDNESDAY BUT MOVE AWAY
WEDNESDAY NIGHT. THE NEXT WEATHER-MAKER WILL ORGANIZE AND APPROACH
THURSDAY...WITH CONDITIONS FORECAST TO DETERIORATE LATER THURSDAY
AND ESPECIALLY THURSDAY NIGHT. FROM THIS EARLY VANTAGE POINT...925
HPA WINDS LOOK LIKE THEY REMAIN BELOW STORM FORCE ON THE FRONT SIDE
OF THE STORM...BUT MAY REACH STORM FORCE AS THE STORM PULLS AWAY.
WIND GRIDS WILL BE CAPPED AT GALE CONDITIONS FOR NOW...WITH
APPROPRIATE WAVE GRIDS TO MATCH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...HAYES
SHORT TERM...IOVINO/KLINE
LONG TERM...DELISI
AVIATION.../
MARINE.../
Hazardous weather outlook, Oct 11, 9:30 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT MON OCT 11 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-130130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
930 PM EDT MON OCT 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO
THE EARLY MORNING HOURS...MAINLY ACROSS EASTERN PENNSYLVANIA AND
NORTHWEST AND CENTRAL NEW JERSEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

ANZ430-431-450>455-130130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 PM EDT MON OCT 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 12, 12:20 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT TUE OCT 12 2010

NJZ023-024-120515-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1220 AM EDT TUE OCT 12 2010

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF CAPE MAY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR WILDWOOD AND WILDWOOD CREST AROUND
1230 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3892 7498 3899 7498 3908 7492 3909 7471
      3905 7474 3902 7477 3902 7479 3899 7479
      3895 7484 3892 7495 3892 7497

HAYES
Special weather statement, Oct 12, 12:23 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 AM EDT TUE OCT 12 2010

NJZ020-022-026-027-120500-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1223 AM EDT TUE OCT 12 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON AND OCEAN COUNTIES...

AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 24 MILES NORTH OF ATLANTIC
CITY...MOVING EAST AT 35 MPH. THESE THUNDERSTORMS WILL BE NEAR PENN
STATE FOREST...BASS RIVER STATE FOREST AROUND 1230 AM...
MANAHAWKIN...BEACH HAVEN WEST AROUND 1245 AM...HARVEY CEDARS AND
SURF CITY AROUND 100 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3968 7412 3958 7421 3959 7423 3958 7426
      3960 7426 3958 7430 3960 7465 3978 7465
      3980 7416 3975 7418 3972 7415 3975 7412
      3976 7415 3977 7412 3980 7413 3981 7408

HAYES
Special weather statement, Oct 12, 12:25 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT TUE OCT 12 2010

NJZ023-024-120530-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1225 AM EDT TUE OCT 12 2010

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF CAPE MAY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR WILDWOOD AND WEST WILDWOOD AROUND
1230 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3892 7498 3899 7498 3908 7492 3909 7471
      3905 7474 3902 7477 3902 7479 3899 7479
      3895 7484 3892 7495 3892 7497

HAYES
Special weather statement, Oct 12, 12:32 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 AM EDT TUE OCT 12 2010

NJZ020-022-025>027-120530-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1232 AM EDT TUE OCT 12 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON AND OCEAN COUNTIES...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 21 MILES NORTH OF ATLANTIC CITY...
MOVING EAST AT 35 MPH. THESE THUNDERSTORMS WILL BE NEAR BEACH HAVEN
WEST...SURF CITY AROUND 1245 AM...HARVEY CEDARS AND BARNEGAT LIGHT
AROUND 100 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3962 7425 3961 7422 3954 7428 3959 7426
      3959 7430 3957 7431 3950 7429 3953 7440
      3949 7438 3948 7431 3935 7440 3932 7448
      3934 7485 3975 7472 3980 7416 3975 7418
      3972 7416 3980 7413 3981 7408

HAYES
Special weather statement, Oct 12, 12:43 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 AM EDT TUE OCT 12 2010

PAZ060-067>069-120545-
BERKS PA-BUCKS PA-CHESTER PA-MONTGOMERY PA-
1243 AM EDT TUE OCT 12 2010

...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...CHESTER AND
MONTGOMERY COUNTIES...

AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF READING...MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR LAURELDALE...WHITFIELD AROUND 100 AM...
ST. LAWRENCE...REIFFTON AROUND 115 AM...BECHTELSVILLE...PENNSBURG
AROUND 130 AM...RED HILL AND GREEN LANE AROUND 145 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4053 7622 4052 7565 4042 7549 4052 7538
      4052 7530 4024 7529 4025 7607 4035 7619

HAYES
Special weather statement, Oct 12, 12:58 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EDT TUE OCT 12 2010

NJZ017-018-020-022-023-025>027-120600-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-GLOUCESTER NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1258 AM EDT TUE OCT 12 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON...CAMDEN...CAPE MAY...GLOUCESTER AND OCEAN COUNTIES...

AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF ATLANTIC CITY...
MOVING EAST AT 35 MPH. THESE THUNDERSTORMS WILL BE NEAR BEACH
HAVEN...NORTH BEACH HAVEN AROUND 115 AM...HARVEY CEDARS AND BARNEGAT
LIGHT AROUND 130 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45
MINUTES. THIS MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...
AS WELL AS FLOODING OF POOR DRAINAGE AREAS.

EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3968 7412 3952 7425 3950 7433 3953 7434
      3953 7440 3949 7438 3949 7432 3945 7429
      3935 7441 3931 7455 3927 7483 3971 7491
      3982 7415 3975 7418 3972 7415 3975 7412
      3977 7415 3977 7412 3980 7413 3983 7408

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:23 PM EDTSpecial Weather StatementPHIUnion67 min
Oct 11, 8:26 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset45 min
Oct 11, 9:51 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more114 min
Oct 11, 9:59 PM EDTSpecial Weather StatementPHIBurlington61 min
Oct 11, 10:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden56 min
Oct 11, 10:06 PM EDTSpecial Weather StatementPHIMiddlesex54 min
Oct 11, 10:08 PM EDTSpecial Weather StatementPHIHunterdon67 min
Oct 11, 10:27 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset63 min
Oct 11, 10:34 PM EDTSpecial Weather StatementPHIMercer, Middlesex56 min
Oct 11, 10:44 PM EDTSpecial Weather StatementPHIBurlington, Ocean61 min
Oct 11, 11:10 PM EDTSpecial Weather StatementPHICumberland, Salem65 min
Oct 11, 11:25 PM EDTSpecial Weather StatementPHIBurlington, Ocean65 min
Oct 11, 11:29 PM EDTSpecial Weather StatementPHIMercer, Monmouth61 min
Oct 11, 11:37 PM EDTSpecial Marine WarningPHI53 min
Oct 11, 11:38 PM EDTSpecial Weather StatementPHICumberland67 min
Oct 11, 11:50 PM EDTSpecial Weather StatementPHICape May55 min
Oct 11, 11:57 PM EDTSpecial Weather StatementPHIMonmouth33 min
Oct 12, 12:20 AM EDTSpecial Weather StatementPHICape May55 min
Oct 12, 12:22 AM EDTSpecial Marine WarningPHI53 min
Oct 12, 12:23 AM EDTSpecial Weather StatementPHIOcean37 min
Oct 12, 12:25 AM EDTSpecial Weather StatementPHICape May65 min
Oct 12, 1:21 AM EDTSpecial Weather StatementPHIMercer54 min
Oct 12, 1:26 AM EDTSpecial Weather StatementPHIOcean64 min
Oct 12, 3:37 AM EDTSpecial Weather StatementPHIBurlington, Camden53 min
Oct 12, 12:43 AM EDTSpecial Weather StatementPHIBerks62 min
Oct 12, 1:00 AM EDTSpecial Weather StatementPHIBerks60 min
Oct 12, 1:39 AM EDTSpecial Weather StatementPHIMontgomery66 min
Oct 11, 10:01 PM EDTSpecial Weather StatementPHIQueen Anne's59 min
Oct 11, 10:16 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's59 min
Oct 11, 10:20 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot55 min
Oct 11, 11:17 PM EDTSpecial Weather StatementPHICaroline58 min
Oct 11, 11:14 PM EDTSpecial Weather StatementPHIKent31 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.